Jozef H. Przytycki
Jozef H. Przytycki
Verified email at gwu.edu - Homepage
Title
Cited by
Cited by
Year
Invariants of links of Conway type
JH Przytycki, P Traczyk
arXiv preprint arXiv:1610.06679, 2016
5242016
Skein modules of 3-manifolds
JH Przytycki
arXiv preprint math/0611797, 2006
2582006
On skein algebras and Sl" 2 (C)-character varieties
ASS Józef H. Przytycki
Topology 39 (1), 115-148, 2000
203*2000
Fundamentals of Kauffman bracket skein modules, Kobe Math. J., 16 (1) 1999, 45–66
JH Przytycki
arXiv preprint math/9809113, 0
149
Categorification of the Kauffman bracket skein module of I–bundles over surfaces
MM Asaeda, JH Przytycki, AS Sikora
Algebraic & Geometric Topology 4 (2), 1177-1210, 2004
1182004
3-coloring and other elementary invariants of knots
JH Przytycki
arXiv preprint math/0608172, 2006
1142006
Multiplicative structure of Kauffman bracket skein module quantizations
D Bullock, JĂ Przytycki
Proceedings of the American Mathematical Society 128 (3), 923-931, 2000
1142000
Conway algebras and skein equivalence of links
JH Przytycki, P Traczyk
Proceedings of the American Mathematical Society, 744-748, 1987
1071987
The (2,∞)-skein module of lens spaces: a generalization of the Jones polynomial
J Hoste, JH Przytycki
Journal of Knot Theory and Its Ramifications 2 (03), 321-333, 1993
831993
A survey of skein modules of 3-manifolds
J Hoste, JH Przytycki
Knots 90, 363-380, 2014
782014
Knot polynomials and generalized mutation
RP Anstee, JH Przytycki, D Rolfsen
Topology and its Applications 32 (3), 237-249, 1989
731989
On Murasugi's and Traczyk's criteria for periodic links
JH Przytycki
Mathematische Annalen 283 (3), 465-478, 1989
611989
Khovanov homology: torsion and thickness
MM Asaeda, JH Przytycki
Advances in topological quantum field theory, 135-166, 2004
592004
Polygon dissections and Euler, Fuss, Kirkman and Cayley numbers
JH Przytycki, AS Sikora
arXiv preprint math/9811086, 1998
571998
An invariant of dichromatic links
J Hoste, JH Przytycki
Proceedings of the American Mathematical Society, 1003-1007, 1989
551989
Homology of dihedral quandles
M Niebrzydowski, JH Przytycki
Journal of Pure and Applied Algebra 213 (5), 742-755, 2009
532009
An index of a graph with applications to knot theory
K Murasugi, JH Przytycki, J Przytycki
American Mathematical Soc., 1993
521993
The Kauffman bracket skein module ofS1×S2
J Hoste, JH Przytycki
Mathematische Zeitschrift 220 (1), 65-73, 1995
511995
Incompressibility of surfaces after Dehn surgery.
JH Przytycki
Michigan Mathematical Journal 30 (3), 289-308, 1983
511983
Homotopy skein modules of orientable 3-manifolds
J Hoste, JH Przytycki
Mathematical Proceedings of the Cambridge Philosophical Society 108 (3), 475-488, 1990
501990
The system can't perform the operation now. Try again later.
Articles 1–20